# SDR UPS02838563

- Difficulty date: May 27, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN INTERCOSTAL AT STA 67, RBL 44 IS CORRODED.  TRIMMED OUT CORROSION AREA IAW DC8 SRM 53-2-0, FABRICATED REPAIR FILLER AND DOUBLER IAW DC8 SRM 53-2-0, INSTALLED REPAIR FILLER AND DOUBLER IAW DC8 SRM 53-2-0 AND DC8 SRM 51-1-20.
